MathSciNet Relay Station
MathSciNet bibliographic data
MR2538570 14C20 (14E05 14E25)
De Volder, Cindy; Tutaj-Gasińska, Halszka Higher order embeddings of certain blow-ups of $\Bbb P^2$. Proc. Amer. Math. Soc. 137 (2009), no. 12, 4089–4097.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement